# SDR P5CA9700844

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX EXT SKIN FOUND DENT MARKS AT BS 1790 S43L TO 44L AND S38L AREA.  SMOOTHED OUT AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
